Ein Problem der Elimination

E. Netto

Mathematische Annalen (1905)

  • Volume: 61, page 88-94
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Netto, E.. "Ein Problem der Elimination." Mathematische Annalen 61 (1905): 88-94. <http://eudml.org/doc/158218>.

author = {Netto, E.},
journal = {Mathematische Annalen},
pages = {88-94},
title = {Ein Problem der Elimination},
url = {http://eudml.org/doc/158218},
volume = {61},
year = {1905},

AU - Netto, E.
TI - Ein Problem der Elimination
JO - Mathematische Annalen
PY - 1905
VL - 61
SP - 88
EP - 94
UR - http://eudml.org/doc/158218
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.